# SDR UPS99829614

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Bs 275-305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FS 275 TO 305, LBL 45, THE SEAT TRACK UPPER FLANGE, LWR SURFACE HAS MODERATE CORROSION AROUND THE CLIP NUTS.  CUT OUT DAMAGED SECTION, FABRICATED AND REPLACED SEAT TRACK IAW SRM 53-2-3.
